×

Found 23 Documents (Results 1–23)

100
MathJax

Analysis and geometry of Markov diffusion operators. (English) Zbl 1376.60002

Grundlehren der Mathematischen Wissenschaften 348. Cham: Springer (ISBN 978-3-319-00226-2/hbk; 978-3-319-00227-9/ebook). xx, 552 p. (2014).
PDF BibTeX XML Cite
Full Text: DOI

Ricci curvature and functional inequalities on graphs. (English) Zbl 1247.05139

Ji, Lizhen (ed.) et al., Fifth international congress of Chinese mathematicians. Proceedings of the ICCM ’10, Beijing, China, December 17–22, 2010. Part 2. Providence, RI: American Mathematical Society (AMS); Somerville, MA: International Press (ISBN 978-0-8218-7587-2/pbk; 978-0-8218-7555-1/set). AMS/IP Studies in Advanced Mathematics 51, pt.2, 663-675 (2012).
PDF BibTeX XML Cite

Optimal transport and Ricci curvature for metric-measure spaces. (English) Zbl 1155.53026

Cheeger, Jeffrey (ed.) et al., Metric and comparison geometry. Surveys in differential geometry. Vol. XI. Somerville, MA: International Press (ISBN 978-1-57146-117-9/hbk). Surveys in Differential Geometry 11, 229-257 (2007).
PDF BibTeX XML Cite
Full Text: arXiv

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

all top 3

Classification

Software